Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Asian Journal of Mathematics & Statistics

Year: 2009  |  Volume: 2  |  Issue: 2  |  Page No.: 20 - 32

Conditional Dependence of Trivariate Generalized Pareto Distributions

Diakarya Barro


In this study we consider the dependence of the family of multivariate generalized Pareto distributions under given conditions on lower dimensional margins. A new function which describes this conditional dependence is built via Pickands dependence function. This function provides a new characterization of the basic subfamilies of trivariate generalized Pareto distributions.

Cited References Fulltext